# SDR USAA2015011300003

- Difficulty date: January 12, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 35,740 hours, 12,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 19L.   REPLACED SEAT AND FLOOR WIRE HARNESS AT ROW 19L IAW AMM 33-51-19.
